# SDR 2010F00000

- Difficulty date: December 30, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N319NE
- Make and model: Boeing 727212
- Aircraft serial: 21349
- Aircraft time: 67,306 hours, 28,869 cycles
- Engine: Pwa JT8D17
- Engine time: 8,286 hours, 10,285 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65216416
- Condition: Corroded
- Location: Rt Wing
- Part time: 67,306 hours, 28,869 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP, THE INSPECTOR PERFORMED VISUAL INSPECTION AND FOUND CORROSION ON RT WING FRONT SPART LOWER CHORD PLATE AT WS 482. AFTER REPAIRING TO THE FRON SPAR LOWER CHORD PLATE, FORM 337 WILL BE SUBMITTED TO FAA FOR FINAL RESULT OF CORRECTIVE ACTIONS DETAIL.
